# SDR R61A2023081100411

- Difficulty date: July 27, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000044
- Aircraft time: 40,811 hours, 27,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 28R CORRODED BETWEEN FRAMES 86-87. INSTALLED NEW STGR 28R BETWEEN FR86-90. REF: ETD2023-170-018848.
